# SDR DHL9780257C

- Difficulty date: November 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fillet
- Condition: Disbonded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, R/H FILLET PANEL 262K HAS SKIN SEPARATION AT CORNER AND CORROSION ON INTERIOR.  CLEANED AND REBONDED PER SRM 51-1-9.  REMOVED LEVEL 1 CORROSION PER SRM 51-1-8.
